# SDR SCNA20240310105

- Difficulty date: June 18, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 64,741 hours, 29,625 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 400 S8-9r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 74296 NR00025: CRACK FRAME LOCATED BS 400, BETWEEN STRINGER 8R AND STRINGER 9R  AT PASSE NGER CABIN - - RESOLUTION: PERFORMED PERMANENT REPAIR ON FRAME LOCATED BS 400, BTW STRG 8R AND STRG 9R AT PASSENGER CABIN IAW  EA #53-0198-23 REV 0. THIS REPAIR IS CATEGORY B INSPECTION THRESHOLD AT 50,000 FC
